# SDR JR2R2012011300034

- Difficulty date: January 13, 2012
- Submitted: January 13, 2012
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 20,161 hours, 16,014 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH670358233
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AROUND SCREW HOLE AT FS 830.  REPAIRED IAW RO CRJ9-53-0933.
